Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i8.40
pages 29-41

Random Dynamics of Stochastically Perturbed Evolutionary Inclusion and Problem of Power Distribution in Hierarchical Structure

Gerardo Iovane
Salerno University, Italy
A. V. Kapustyan
Kiev National Taras Shevchenko University, Ukraine

Краткое описание

From the viewpoint of random attractors theory we study qualitative behavior of solutions of evolutionary inclusion perturbed by stochastic cadlag-process. It is proved, that all its integral solutions generate a multivalued random dynamic system, for which there exists a random attractor in phase space. As an example, a problem of power distribution in complex military structures is considered.


Articles with similar content:

ANALYTICAL SOLUTIONS OF SPACE FLIGHT EQUATIONS WITH LOW THRUST
TsAGI Science Journal, Vol.45, 2014, issue 6
Valentina Vasilyevna Laricheva
Computational Complexities of Modeling of Dynamical Systems with Anticipation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
S. V. Lazarenko, Alexander S. Makarenko
On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin
Strong Global Attractor for the Three-Dimensional Navier−Stokes System of Equations in Unbounded Domain of Channel Type
Journal of Automation and Information Sciences, Vol.47, 2015, issue 11
Natalya V. Gorban , O. V. Khomenko, Elena A. Kapustyan, A. V. Kapustyan
Presentation of Solutions of Linear Systems with Fractional Derivatives in the Sense of Riemann-Liouville, Caputo and Miller-Ross
Journal of Automation and Information Sciences, Vol.40, 2008, issue 6
Ivan I. Matichin, Arkadiy A. Chikriy